# SDR A6WA201141072

- Difficulty date: October 28, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CORE COWL INNER SKIN GOUGED 3EA SEATS 85-3.  REPAIRED 3 EA LOCATION ON RT LWR INNER CORE COWL SKIN IAW CMM 71-12-01. REPAIR NR SRS046.
